# SDR CA130618011

- Difficulty date: June 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 9,008 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2435 · Starter-Generator
- Part: Seal
- Part number: 9560115450
- Condition: Leaking
- Location: Start Gen
- Part time: 346 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE STARTER GEN SEAL FOUND LEAKING.
